Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 242, NWS Atlanta, GA

July 2, 20156 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 2, 2015, 5:08 PM EDT for 6 counties in Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2015, 5:08 PM EDT (21:08 UTC)
Expired
Jul 2, 2015, 6:00 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bleckley County, GA, Johnson County, GA, Laurens County, GA, Twiggs County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 26 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 5:24 PM EDTTSTM WND DMG1 S Danville, GATREES AND POWERLINES REPORTED DOWN THROUGHOUT THE COUNTY INCLUDING SOUTHEAST SECTIONS ALONG HIGHWAY 16.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
152 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WUUS52 KFFC 022108
SVRFFC
GAC023-167-175-289-303-319-022200-
/O.NEW.KFFC.SV.W.0242.150702T2108Z-150702T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT THU JUL 2 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BLECKLEY COUNTY IN CENTRAL GEORGIA...
  EAST CENTRAL TWIGGS COUNTY IN CENTRAL GEORGIA...
  NORTHWESTERN JOHNSON COUNTY IN EAST CENTRAL GEORGIA...
  SOUTHEASTERN WILKINSON COUNTY IN CENTRAL GEORGIA...
  SOUTH CENTRAL WASHINGTON COUNTY IN EAST CENTRAL GEORGIA...
  NORTHWESTERN LAURENS COUNTY IN CENTRAL GEORGIA...

* UNTIL 600 PM EDT

* AT 507 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IRWINTON...
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DUBLIN...IRWINTON...EAST DUBLIN...DUDLEY...HARRISON...TOOMSBORO...
  DANVILLE...MONTROSE...ALLENTOWN...TUCKERS CROSSROAD...BREWTON...
  HARLOW...CHAPPELLS MILL...LOVETT AND NICKLESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3256 8330 3280 8325 3285 8273 3244 8280
TIME...MOT...LOC 2107Z 273DEG 21KT 3272 8314 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
323 
WWUS52 KFFC 022141
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT THU JUL 2 2015

GAC023-289-319-022151-
/O.CAN.KFFC.SV.W.0242.000000T0000Z-150702T2200Z/
BLECKLEY GA-TWIGGS GA-WILKINSON GA-
541 PM EDT THU JUL 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BLECKLEY...EAST
CENTRAL TWIGGS AND SOUTHEASTERN WILKINSON COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3248 8298 3283 8290 3285 8273 3244 8280
TIME...MOT...LOC 2141Z 273DEG 21KT 3265 8270 

$$

GAC167-175-303-022200-
/O.CON.KFFC.SV.W.0242.000000T0000Z-150702T2200Z/
JOHNSON GA-WASHINGTON GA-LAURENS GA-
541 PM EDT THU JUL 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHWESTERN JOHNSON...SOUTH CENTRAL WASHINGTON AND NORTH CENTRAL
LAURENS COUNTIES...

AT 541 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WRIGHTSVILLE...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBLIN...EAST DUBLIN...HARRISON...LOVETT...TUCKERS CROSSROAD AND
BREWTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3248 8298 3283 8290 3285 8273 3244 8280
TIME...MOT...LOC 2141Z 273DEG 21KT 3265 8270 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:23 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jul 2, 3:23 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT THU JUL 2 2015

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
ANOTHER UPPER LEVEL DISTURBANCE MOVING THROUGH THE NORTHWEST FLOW
HAS YET AGAIN CAUSED THUNDERSTORMS TO BLOSSOM ACROSS THE REGION
THIS AFTERNOON. WITH ANALYZED CAPE VALUES OF 2000-3000 J/KG IN OUR
CWA...SOME OF THESE STORMS HAVE BECOME STRONG TO SEVERE. THIS WILL
CONTINUE TO BE THE STORY THROUGH THE EVENING HOURS. RAINFALL RATES
WILL ALSO BE QUITE HIGH WITH THIS ACTIVITY DUE TO THE COPIOUS
AMOUNTS OF MOISTURE IN PLACE.

WHILE THE GENERAL TREND SHOULD BE FOR THUNDERSTORM INTENSITY TO
WEAKEN OVERNIGHT...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE STILL
REMAIN POSSIBLE WITH SUCH AN ACTIVE PATTERN IN PLACE...ESPECIALLY
OVER NORTHERN REACHES OF THE CWA.

THE CWA WILL STILL RESIDE IN THE SAME ACTIVE PATTERN LEADING INTO
THE HOLIDAY WEEKEND... WITH MORE SHOWERS AND THUNDERSTORMS EXPECTED
TO DEVELOP ACROSS THE AREA. COVERAGE WILL BE HIGHEST ACROSS NORTH
GEORGIA. SOME OF THESE THUNDERSTORMS MAY BECOME STRONG TO SEVERE
WITH ADEQUATE INSTABILITY...AS HAS BEEN THE CASE THE LAST SEVERAL
DAYS. SPC HAS THE ENTIRE CWA IN A MARGINAL RISK FOR SEVERE WEATHER
ON FRIDAY TO HIGHLIGHT THIS POSSIBILITY.

TEMPERATURES WILL REMAIN GENERALLY BELOW AVERAGE IN THE SHORT
TERN DUE TO THE ABUNDANT SHOWER AND THUNDERSTORM ACTIVITY.

RW

.LONG TERM /SATURDAY THROUGH THURSDAY/...
ACTIVE PATTERN WILL CONTINUE INTO EARLY NEXT WEEK.

LONG WAVE TROUGH ISNT PROGGED TO BREAK DOWN UNTIL EARLY NEXT
WEEK...SO THE CWFA WILL REMAIN IN THE UNSETTLED NW FLOW PATTERN.
THIS MEANS POTENT SHORTWAVES WILL DROP SE IN THE FLOW...ACCOMPANIED
BY AREAS OF SHOWERS AND THUNDERSTORMS.

MID LEVEL FLOW WILL FLATTEN OUT BY MID WEEK AND BECOME MORE ZONAL.
THE GULF WILL BE OPEN FOR BUSINESS...AND SCATTERED AFTERNOON/EVENING
THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A COLD FRONT WILL
APPROACH THE CWFA BY THE END OF THE WEEK.

ONLY SOME MINOR CHANGES TO THE GRIDS WERE MADE...WITH SOME HIGHER
CHANCES FOR PRECIP INTO THE WEEKEND.

NLISTEMAA

&&

.AVIATION...
18Z UPDATE...
GENERALLY VFR CONDITIONS EXPECTED THROUGH THIS EVENING WITH SOME
MVFR CONDITIONS POSSIBLE BY EARLY FRIDAY MORNING. VRB WINDS WITH
GUSTS TO 25 KTS POSSIBLE IN ANY SCATTERED CONVECTION THAT AFFECTS
THE AIRFIELD THIS AFTERNOON THROUGH THE EVENING. WINDS WILL BE
8-10 KTS THIS AFTERNOON WITH SLIGHTLY HIGHER GUSTS. ADDITIONAL
CHANCES FOR CONVECTION WILL RETURN FRIDAY...ESPECIALLY DURING THE
AFTERNOON.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE IS MEDIUM TO HIGH ON ALL ELEMENTS.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  86  70  86 /  50  40  30  40
ATLANTA         72  84  71  85 /  50  40  30  40
BLAIRSVILLE     65  77  64  76 /  70  60  50  60
CARTERSVILLE    70  83  68  82 /  70  60  50  60
COLUMBUS        73  90  73  89 /  30  30  20  40
GAINESVILLE     70  81  69  81 /  60  60  40  50
MACON           71  90  71  91 /  30  30  20  40
ROME            70  83  69  82 /  70  60  50  60
PEACHTREE CITY  71  85  70  87 /  50  40  30  40
VIDALIA         72  92  73  93 /  30  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....NLISTEMAA
AVIATION...RW
Hazardous weather outlook, Jul 2, 12:00 PM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 PM EDT THU JUL 2 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1200 PM EDT THU JUL 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED THUNDERSTORMS EXPECTED AGAIN TODAY...
...A FEW SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...

WEATHER HAZARDS EXPECTED...

THE MAIN THREATS WILL BE STRONG TO DAMAGING WINDS... FREQUENT
LIGHTNING AND POSSIBLY HAIL UP TO 1 INCH. ABUNDANT MOISTURE WILL
RESULT IN LOCALLY HEAVY RAINFALL THAT COULD CAUSE FLOODING ALONG
LOW LYING AND POOR DRAINAGE AREAS.

DISCUSSION...

A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A MOIST AND
UNSTABLE AIR MASS TO PRODUCE SCATTERED THUNDERSTORMS AGAIN TODAY.
A FEW OF THESE STORMS COULD BECOME SEVERE... ESPECIALLY DURING
THE AFTERNOON AND EVENING HOURS. THE BEST CHANCE FOR SEVERE
STORMS WILL BE MAINLY NORTH OF A LA GRANGE TO MACON TO SWAINSBORO
LINE. HOWEVER... AN ISOLATED SEVERE STORM CANNOT BE RULED OUT
ANYWHERE TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AN UPPER TROUGH WITH DISTURBANCES MOVING THROUGH THE FLOW WILL
INCREASE THE CHANCES FOR UNSETTLED WEATHER THROUGH THE WEEKEND.
THE GREATEST RISK FOR THUNDERSTORMS WILL BE FRIDAY THROUGH
SUNDAY DURING THE AFTERNOON AND EVENING HOURS... AND A FEW OF
THESE STORMS COULD BECOME SEVERE. THE UPPER TROUGH IS EXPECTED TO
WEAKEN AND DRIFT EAST BY MONDAY. HOWEVER... A LOW CHANCE OF
AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
FIRST HALF OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 2, 4:15 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT THU JUL 2 2015

GAZ034-035-047-022045-
GWINNETT GA-BARROW GA-WALTON GA-
415 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR GWINNETT...BARROW AND WALTON
COUNTIES UNTIL 445 PM EDT...

AT 415 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER GRAYSON...OR
NEAR LAWRENCEVILLE...MOVING EAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...WINDER...SNELLVILLE...AUBURN...DACULA...GRAYSON...
STATHAM...BETHLEHEM...CARL...NICHOLASVILLE...GRATIS...CAMPTON...
RUSSELL...BOLD SPRINGS...FORT YARGO STATE PARK...HARBIN AND WINDSOR.

LAT...LON 3398 8361 3393 8360 3391 8364 3389 8363
      3388 8361 3388 8359 3383 8358 3386 8399
      3399 8403 3404 8383
TIME...MOT...LOC 2015Z 260DEG 21KT 3392 8392

DJN
Special weather statement, Jul 2, 4:16 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT THU JUL 2 2015

GAZ072-082>084-095-096-022045-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-JONES GA-HOUSTON GA-BIBB GA-
416 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...WILKINSON...
JONES...HOUSTON AND BIBB COUNTIES UNTIL 445 PM EDT...

AT 416 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM MACON TO NEAR PERRY...AND MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PERRY...COCHRAN...JEFFERSONVILLE...WARNER ROBINS...
CENTERVILLE...GORDON...IVEY...ROBINS AFB...MARION...ROYAL...
FRANKLINTON...HOUSTON LAKE...CARY...GRISWOLDVILLE...MYRICKS MILL...
BULLARD...FITZPATRICK...CLINCHFIELD AND KATHLEEN.

LAT...LON 3290 8367 3291 8328 3240 8329 3239 8349
      3239 8351 3240 8352 3239 8354 3238 8373
TIME...MOT...LOC 2016Z 253DEG 26KT 3285 8365 3244 8369
Special weather statement, Jul 2, 4:31 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT THU JUL 2 2015

GAZ038-039-022100-
OGLETHORPE GA-WILKES GA-
431 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR OGLETHORPE AND WILKES COUNTIES
UNTIL 500 PM EDT...

AT 431 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR LEXINGTON...
MOVING SOUTHEAST AT 30 MPH.

  HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...TIGNALL...RAYLE...CELESTE...LUNDBERG...JACKSONS
CROSSROADS...DELHI...NEWTOWN...FLORAL HILL...MALLORYSVILLE...
NORMAN...DANBURG...PHILOMATH AND FICKLIN.

LAT...LON 3361 8270 3361 8275 3365 8281 3364 8288
      3363 8287 3364 8290 3373 8295 3369 8300
      3376 8314 3393 8306 3396 8264 3387 8261
      3386 8260 3387 8258 3386 8258
TIME...MOT...LOC 2031Z 293DEG 27KT 3382 8302

DJN
Special weather statement, Jul 2, 4:40 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT THU JUL 2 2015

GAZ076-085-086-022130-
JOHNSON GA-EMANUEL GA-JEFFERSON GA-
440 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...EMANUEL AND JEFFERSON
COUNTIES UNTIL 530 PM EDT...

AT 439 PM EDT...A STRONG THUNDERSTORM WAS REPORTED 8 MILES EAST OF
WRIGHTSVILLE...MOVING EAST AT 35 MPH.

  HAZARD...WINDS 40 TO 50 MPH.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SWAINSBORO...TWIN CITY...SUMMERTOWN...KITE...MODOC...COLEMANS LAKE...
BLUNDALE...DELLWOOD...MEEKS...THREE POINTS...NEW HOME AND CANOOCHEE.

LAT...LON 3260 8214 3261 8266 3278 8267 3279 8262
      3281 8258 3285 8231 3284 8232 3283 8230
      3283 8226 3280 8221 3282 8216
TIME...MOT...LOC 2039Z 266DEG 31KT 3272 8258
Special weather statement, Jul 2, 4:42 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT THU JUL 2 2015

GAZ035-037-047-049-022115-
MORGAN GA-OCONEE GA-BARROW GA-WALTON GA-
442 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...OCONEE...BARROW AND
WALTON COUNTIES UNTIL 515 PM EDT...

AT 442 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER BETWEEN...OR
NEAR MONROE...MOVING EAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MONROE...WATKINSVILLE...LOGANVILLE...WALNUT GROVE...NORTH HIGH
SHOALS...BOSTWICK...BETWEEN...GOOD HOPE...BISHOP...JERSEY...
NICHOLASVILLE...GRATIS...CAMPTON...EBENEZER...BOLD SPRINGS...
PANNELL...HERNDONVILLE...YOUTH...WINDSOR AND EASTVILLE.

LAT...LON 3390 8341 3361 8346 3375 8390 3387 8387
      3392 8381
TIME...MOT...LOC 2042Z 280DEG 24KT 3383 8379

DJN
Special weather statement, Jul 2, 4:48 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EDT THU JUL 2 2015

GAZ097-108>113-022145-
WHEELER GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TOOMBS GA-TELFAIR GA-
WILCOX GA-
448 PM EDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...DODGE...MONTGOMERY...
LAURENS...TOOMBS...TELFAIR AND WILCOX COUNTIES UNTIL 545 PM EDT...

AT 448 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER MCRAE...
MOVING EAST AT 45 MPH.

  HAZARD...WINDS 40 TO 50 MPH AND PEA SIZED HAIL.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCRAE...ALAMO...MOUNT VERNON...HELENA...LUMBER CITY...GLENWOOD...
MILAN...UVALDA...AILEY...RHINE...SCOTLAND...CHAUNCEY...ALSTON...
JACKSONVILLE...TOWNS...WORKMORE...CEDAR CROSSING...ROCK SPRINGS...
CHARLOTTEVILLE AND CHINA HILL.

LAT...LON 3178 8303 3181 8309 3181 8314 3185 8318
      3185 8326 3187 8331 3234 8291 3212 8229
      3194 8237 3197 8248 3197 8250 3196 8248
      3195 8249 3196 8257 3193 8259 3192 8268
      3178 8287 3179 8298
TIME...MOT...LOC 2048Z 274DEG 39KT 3206 8286

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:11 PM EDTSpecial Weather StatementFFCLaurens64 min
Jul 1, 8:23 PM EDTSevere Thunderstorm WarningFFCLaurens52 min
Jul 1, 8:30 PM EDTSpecial Weather StatementFFCGlascock, Warren30 min
Jul 1, 8:56 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen64 min
Jul 2, 12:28 PM EDTSpecial Weather StatementFFCFannin32 min
Jul 2, 12:35 PM EDTSpecial Weather StatementFFCCatoosa, Dade25 min
Jul 2, 12:58 PM EDTSpecial Weather StatementFFCFannin32 min
Jul 2, 1:00 PM EDTSpecial Weather StatementFFCDade30 min
Jul 2, 1:05 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker25 min
Jul 2, 1:25 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield23 min
Jul 2, 1:39 PM EDTSpecial Weather StatementFFCMadison36 min
Jul 2, 1:47 PM EDTSpecial Weather StatementFFCMurray, Walker, Whitfield43 min
Jul 2, 1:48 PM EDTSpecial Weather StatementFFCBanks42 min
Jul 2, 1:53 PM EDTSpecial Weather StatementFFCMadison37 min
Jul 2, 2:03 PM EDTSpecial Weather StatementFFCWebster27 min
Jul 2, 2:14 PM EDTSpecial Weather StatementFFCLumpkin, White31 min
Jul 2, 2:20 PM EDTSpecial Weather StatementFFCDawson, Gordon, Pickens40 min
Jul 2, 2:26 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee49 min
Jul 2, 2:27 PM EDTSpecial Weather StatementFFCWalker33 min
Jul 2, 2:36 PM EDTSpecial Weather StatementFFCStewart24 min
Jul 2, 2:38 PM EDTSpecial Weather StatementFFCOglethorpe52 min
Jul 2, 2:44 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon31 min
Jul 2, 2:49 PM EDTSpecial Weather StatementFFCMarion, Schley41 min
Jul 2, 2:55 PM EDTSpecial Weather StatementFFCCherokee35 min
Jul 2, 3:01 PM EDTSpecial Weather StatementFFCWalker44 min
Jul 2, 3:08 PM EDTSpecial Weather StatementFFCWebster37 min
Jul 2, 3:10 PM EDTSpecial Weather StatementFFCGreene35 min
Jul 2, 3:12 PM EDTSpecial Weather StatementFFCChattooga, Gordon33 min
Jul 2, 3:16 PM EDTSpecial Weather StatementFFCWilkes29 min
Jul 2, 3:18 PM EDTSpecial Weather StatementFFCHall, Jackson27 min
Jul 2, 3:19 PM EDTSpecial Weather StatementFFCBleckley, Pulaski26 min
Jul 2, 3:25 PM EDTSpecial Weather StatementFFCMacon, Taylor35 min
Jul 2, 3:26 PM EDTSpecial Weather StatementFFCCrisp34 min
Jul 2, 3:28 PM EDTSpecial Weather StatementFFCJohnson32 min
Jul 2, 3:39 PM EDTSpecial Weather StatementFFCClarke, Jackson36 min
Jul 2, 3:45 PM EDTSpecial Weather StatementFFCWilcox30 min
Jul 2, 3:52 PM EDTSpecial Weather StatementFFCDodge23 min
Jul 2, 3:53 PM EDTSpecial Weather StatementFFCForsyth37 min
Jul 2, 3:56 PM EDTSpecial Weather StatementFFCHouston, Peach34 min
Jul 2, 3:58 PM EDTSpecial Weather StatementFFCClarke, Madison, Oglethorpe32 min
Jul 2, 4:05 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe25 min
Jul 2, 4:06 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler39 min
Jul 2, 4:10 PM EDTSpecial Weather StatementFFCJefferson35 min
Jul 2, 4:15 PM EDTSpecial Weather StatementFFCBarrow30 min
Jul 2, 4:16 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs29 min
Jul 2, 4:22 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Houston, Laurens, Twiggs, Wilkinson53 min
Jul 2, 4:31 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes29 min
Jul 2, 4:40 PM EDTSpecial Weather StatementFFCJohnson50 min
Jul 2, 4:42 PM EDTSpecial Weather StatementFFCOconee, Walton33 min
Jul 2, 4:48 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler57 min
Jul 2, 5:10 PM EDTSpecial Weather StatementFFCEmanuel35 min
Jul 2, 5:12 PM EDTSpecial Weather StatementFFCWarren33 min
Jul 2, 5:22 PM EDTSpecial Weather StatementFFCGreene23 min
Jul 2, 5:33 PM EDTSpecial Weather StatementFFCJohnson27 min
Jul 2, 5:40 PM EDTSpecial Weather StatementFFCBaldwin35 min
Jul 2, 5:43 PM EDTSpecial Weather StatementFFCWarren32 min
Jul 2, 5:45 PM EDTSpecial Weather StatementFFCToombs30 min
Jul 2, 6:16 PM EDTSpecial Weather StatementFFCJefferson29 min
Jul 2, 6:20 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.